Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 3:29 PM EDT for Crawford County, Otsego County, Michigan. It was in force for 46 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 25, 2023, 4:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Crawford County, MI, Otsego County, MI
The radar
The NCL Michigan radar (KAPX), 1 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:30 PM EDT | TSTM WND DMG | 4 Ne Otsego Lake State, MI | Delayed report of a tree down at a residence in Michaywe. |
| Jun 25, 3:30 PM EDT | TSTM WND DMG | 4 Ne Otsego Lake State, MI | Delayed report of a tree down at a residence in Michaywe. |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
| Jun 25, 3:33 PM EDT | HAIL 0.5 | 2 Nnw Otsego Lake State, MI | Report from mPING: Half-inch (0.50 in.). |
| Jun 25, 3:35 PM EDT | TSTM WND DMG | 5 Ese Otsego Lake State, MI | Trees down on Old State Rd. |
| Jun 25, 3:35 PM EDT | TSTM WND DMG | 5 Ese Otsego Lake State, MI | Trees down on Old State Rd. |
| Jun 25, 3:35 PM EDT | TSTM WND DMG | 5 Ese Otsego Lake State, MI | Trees down on Old State Rd. |
| Jun 25, 4:10 PM EDT | HAIL 1 | 3 Nne Otsego Lake State, MI | |
| Jun 25, 4:10 PM EDT | HAIL 1 | 3 Nne Otsego Lake State, MI | |
| Jun 25, 4:10 PM EDT | HAIL 1 | 3 Nne Otsego Lake State, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
081
WUUS53 KAPX 251929
SVRAPX
MIC039-137-252015-
/O.NEW.KAPX.SV.W.0003.230625T1929Z-230625T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
329 PM EDT Sun Jun 25 2023
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southwestern Otsego County in northern Michigan...
North central Crawford County in northern Michigan...
* Until 415 PM EDT.
* At 328 PM EDT, a severe thunderstorm was located near Waters, or 11
miles south of Gaylord, moving north at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Gaylord, Waters and Otsego Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4484 8461 4480 8472 4483 8478 4497 8485
4503 8486 4502 8451
TIME...MOT...LOC 1928Z 180DEG 13KT 4485 8471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Cornish3 follow-up statements
745
WWUS53 KAPX 251939
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
339 PM EDT Sun Jun 25 2023
MIC039-251947-
/O.CAN.KAPX.SV.W.0003.000000T0000Z-230625T2015Z/
Crawford MI-
339 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4486 8460 4486 8476 4491 8479 4496 8481
4503 8483 4502 8451
TIME...MOT...LOC 1937Z 180DEG 13KT 4488 8471
$$
MIC137-252015-
/O.CON.KAPX.SV.W.0003.000000T0000Z-230625T2015Z/
Otsego MI-
339 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN OTSEGO COUNTY...
At 337 PM EDT, a severe thunderstorm was located over Waters, or 9
miles south of Gaylord, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 333 pm, half inch size hail was
reported 2 miles northwest of Otsego Lake State Park.
Larger hailstones are still possible with this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gaylord, Waters and Otsego Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4486 8460 4486 8476 4491 8479 4496 8481
4503 8483 4502 8451
TIME...MOT...LOC 1937Z 180DEG 13KT 4488 8471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cornish367
WWUS53 KAPX 251947
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
347 PM EDT Sun Jun 25 2023
MIC137-252015-
/O.CON.KAPX.SV.W.0003.000000T0000Z-230625T2015Z/
Otsego MI-
347 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN OTSEGO COUNTY...
At 347 PM EDT, a severe thunderstorm was located near Gaylord, moving
north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gaylord and Otsego Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm and may lead to
rapid drops in visibility and standing water on roadways. Do not
drive your vehicle through flooded roadways.
&&
LAT...LON 4491 8457 4492 8470 4495 8474 4503 8478
4502 8451
TIME...MOT...LOC 1947Z 186DEG 22KT 4498 8464
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cornish970
WWUS53 KAPX 252014
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
414 PM EDT Sun Jun 25 2023
MIC137-252023-
/O.EXP.KAPX.SV.W.0003.000000T0000Z-230625T2015Z/
Otsego MI-
414 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTSEGO COUNTY
WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, another
storm has moved into the warning area where small hail and gusty
winds are still possible.
Remember, a Severe Thunderstorm Warning still remains in effect for
northern Otsego county until 430 ET.
LAT...LON 4491 8457 4492 8470 4495 8474 4503 8478
4502 8451
TIME...MOT...LOC 2013Z 180DEG 13KT 4507 8464
$$
CornishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 25, 3:08 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 308 PM EDT Sun Jun 25 2023 .NEAR TERM...(Through Tonight) Issued at 307 PM EDT Sun Jun 25 2023 ...Isolated severe storms possible this afternoon and early evening... High Impact Weather Potential: Scattered thunderstorms possible this afternoon - tonight. Isolated severe storms possible. Pattern Synopsis/Forecast: Early this afternoon, closed upper level low pressure sits over southwest WI with an attendant surface low nearly vertically stacked over central WI. Occluded/warm front draped across southeast WI and southern MI with a cold front arcing southwestward through the mid-MS Valley. The entirety of this system slowly shifts east through tonight with sfc low pressure expected to become centered near MBL/CAD/LDM by 12z Monday. Plume of impressive deep layer moisture continue to advect across northern lower Michigan this afternoon with pwats climbing above 1.50" (+1 to 2 SD above the late June climatological mean). Increasing large scale dynamics will also continue to work into the forecast area this afternoon through tonight with accompanying much needed rain chances. Primary Forecast Concerns: Shower and thunderstorm evolution through tonight. Severe potential? Overall, still looks favorable for some much needed rain across northern Michigan this afternoon into tonight. As was alluded to above, PWs currently in the process of spiking above 1.30-1.60"+ with latest guidance derived soundings displaying deep moisture extending through much of the column, most notably this afternoon through early evening. Showers/storms already expanding in coverage, especially across the southwestern half of the forecast area where best convergence is collocated with deep moisture advection. Anticipate this convection will expand northeast with time over the next several hours with embedded thunder likely. Latest hi-res suite of guidance suggests additional/more robust thunderstorm development across southwest and south-central MI over the next couple hours. These storms may clip southern areas of the forecast area through mid-evening. Pockets of deeper moisture/forcing continue to pinwheel across the area through tonight with additional waves of scattered showers and a few storms. With respect to severe weather chances, the main threat continues to look displaced to our south (evidenced by SPC's latest Day 1 outlook), although isolated severe storms remain possible locally given deep layer shear circa 30-35 kts...just enough to support decent updraft organization as showers and embedded storms sweep through this afternoon/evening. Still think isolated severe wind gusts are the primary threat...mainly along/south of M-32, although a couple instances of large hail seem feasible. An isolated tornado can't entirely be ruled out as well given decent low-level directional shear sampled on APX's VAD wind profile, and both 0-1 and 0-3km SRH exceeding 200 m2/s2. Any severe threat pretty well ends by late evening, but still enough instability to carry thunderstorm chances into the overnight hours. Severe Thunderstorm Watch #375 valid until 23z. In terms of rainfall amounts, still expecting that pretty much everywhere picks up measurable rainfall by Monday morning. While transient, the best deep convection chances remain confined to northern lower with localized 1"/hr rainfall rates in any thunderstorms. In general, 0.25-0.75" of rain expected this afternoon through tonight, with locally heavier amounts possible across northern lower where chances are highest for repeated rounds of convection. Low temperatures tonight bottoming out in the 60s area-wide.&& .SHORT TERM...(Monday through Wednesday) Issued at 307 PM EDT Sun Jun 25 2023 ...Additional Much Needed Rainfall... High Impact Weather...None is expected. No major changes to the forecast with the well advertised very slow moving upper level low bringing additional showers and possibly embedded thunderstorms to the area Monday into at least part of Tuesday. One notable change in the majority of the guidance is for a faster departure of this system so will diminish pops from west to east Tuesday afternoon (and would not be surprised if it turned out to be mainly rain free). Light wind fields aloft in combination with limited daytime driven instability (upwards of 700 j/kg of 0-1 km mixed layer cape), deep moisture (precipitable water values of around 1.5 inches) and wrap around moisture could lead to locally heavy rain producing showers Monday afternoon. Flooding is not a concern at this point due to the moisture deprived soils in place but ponding of water on sides of roadways is always a possibility. Additional rainfall amounts for Monday into Tuesday are expected to average between a quarter and a half inch but some spots (mainly along and south of M-72) could see an inch or more (much of which is likely to fall Monday afternoon). Drier air in sync with increasing ridging at the surface and aloft Tuesday night into Wednesday should lead to clearing skies and warming daytime temperatures. Highs Monday in the muggy upper 60s to low 70s, the mid 60s to low 70s Tuesday then the low and mid 70s Wednesday. Lows Monday night in the mid 50s to low 60s then noticeably cooler Tuesday night with lows in the 40s to low 50s. && .LONG TERM...(Wednesday night through Sunday) Issued at 307 PM EDT Sun Jun 25 2023 ...Warmer; More Rain Chances, Late week and Early Next Weekend... Energy evident on water vapor imagery hanging out across the Montana/southern Alberta/southern Saskatchewan region will take its time emerging into the Plains toward midweek before reaching the Great Lakes region late in the week into early next weekend (perhaps lingering even longer). Extended guidance differs on the timing of this feature but consensus is that the best chance for showers across northern Michigan will be Friday into Saturday with perhaps slight chances arriving as early as Thursday and lingering into Sunday. This system is still way out in time so hopefully we can pin down the details as we get a little closer. Highs in the upper 70s and low 80s Thursday and Friday then the mid 70s to near 80 for both Saturday and Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 122 PM EDT Sun Jun 25 2023 Prevailing VFR conditions expected to continue through early evening, although thickening clouds and increasing shower/storm chances will be the rule. Any thunderstorms will be capable of briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR and perhaps eventually IFR expected tonight into early Monday morning. Southeast winds through tonight, a bit breezy this afternoon and early evening. && .MARINE... Issued at 307 PM EDT Sun Jun 25 2023 East-southeast winds continue this afternoon, perhaps with a few gusts near small craft advisory criteria -- especially across the Straits. Winds become north and further increase in speed later Monday through Tuesday as low pressure works its way slowly east of the area. Likely to see advisory level conditions on at least some of our nearshore waters during this period, with the strongest winds targeting northern Lake Michigan. Scattered to numerous showers this afternoon through Tuesday, with some embedded thunderstorms likely. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MJG SHORT TERM...AJS LONG TERM...AJS AVIATION...MJG MARINE...MJG
Hazardous weather outlook, Jun 25, 3:12 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 312 PM EDT Sun Jun 25 2023 MIZ016>018-020>036-041-042-086>088-095>099-261915- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening, especially south of M-32. Wind gusts to near 60 mph, large hail and an isolated tornado are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall, especially along and south of M-72. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261915- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening. Wind gusts to near 60 mph, large hail and an isolated waterspout are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Jun 25, 1:34 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 PM EDT Sun Jun 25 2023
MIZ027-033-251815-
Kalkaska MI-Missaukee MI-
134 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southeastern
Kalkaska and northeastern Missaukee Counties through 215 PM EDT...
At 133 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Falmouth, or 8 miles east of Lake City, moving north
at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moorestown and Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4431 8509 4466 8519 4464 8485 4449 8485
4427 8491
TIME...MOT...LOC 1733Z 184DEG 19KT 4435 8503
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
GILLENSpecial weather statement, Jun 25, 2:07 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Gaylord MI
207 PM EDT Sun Jun 25 2023
MIZ021-022-027-028-251845-
Otsego MI-Kalkaska MI-Antrim MI-Crawford MI-
207 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of southwestern Otsego,
southeastern Antrim, western Crawford and eastern Kalkaska Counties
through 245 PM EDT...
At 206 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sigma to near Grayling. Movement was north at
35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Kalkaska and Hartwick Pines State Park around 215 PM EDT.
Frederic and Darragh around 220 PM EDT.
Other locations in the path of these storms include Antrim,
Mancelona, Otsego Lake State Park, Waters, Gaylord, Bellaire, Sparr
and Alba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Otsego Lake or other smaller inland lakes in the area,
get out of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.
&&
LAT...LON 4504 8521 4506 8452 4459 8455 4458 8515
TIME...MOT...LOC 1806Z 180DEG 31KT 4466 8506 4467 8465
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:34 PM EDT | Special Weather Statement | APX | Missaukee | 41 min |
| Jun 25, 2:07 PM EDT | Special Weather Statement | APX | Antrim, Crawford, Kalkaska, Otsego | 38 min |
| Jun 25, 2:49 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Otsego | 41 min |
| Jun 25, 3:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Jun 25, 3:51 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 39 min |
| Jun 25, 4:20 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 16 min |
| Jun 25, 4:43 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Otsego | 47 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 52 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 65 min |
| Jun 25, 5:00 PM EDT | Special Marine Warning | APX | 73 min | |
| Jun 25, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 41 min |
| Jun 25, 5:23 PM EDT | Special Marine Warning | APX | 105 min | |
| Jun 25, 5:26 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 25, 5:32 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 58 min |
| Jun 25, 5:34 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 41 min |
| Jun 25, 5:54 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Wexford | 51 min |
| Jun 25, 6:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Leelanau | 24 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 46 min |
| Jun 25, 6:31 PM EDT | Flash Flood Warning | APX | Grand Traverse, Leelanau | 2 hr |
| Jun 25, 6:46 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon | 29 min |
| Jun 25, 6:48 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Crawford, Otsego | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.